Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1985, Volume 24, Number 3, Pages 327–351 (Mi al1908)  

This article is cited in 3 scientific papers (total in 3 papers)

The Specht property of ideals of identities of certain simple nonassociative algebras

A. V. Iltyakov


Full text: PDF file (7648 kB)

Bibliographic databases:
UDC: 519.48
Received: 22.08.1984

Citation: A. V. Iltyakov, “The Specht property of ideals of identities of certain simple nonassociative algebras”, Algebra Logika, 24:3 (1985), 327–351

Citation in format AMSBIB
\Bibitem{Ilt85}
\by A.~V.~Iltyakov
\paper The Specht property of ideals of identities of certain
simple nonassociative algebras
\jour Algebra Logika
\yr 1985
\vol 24
\issue 3
\pages 327--351
\mathnet{http://mi.mathnet.ru/al1908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=832911}


Linking options:
  • http://mi.mathnet.ru/eng/al1908
  • http://mi.mathnet.ru/eng/al/v24/i3/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Y. Yoshii, “Cayley polynomials”, Algebra and Logic, 47:1 (2008), 32–41  mathnet  crossref  mathscinet  zmath  isi
    2. I. P. Shestakov, “Associative identities of octonions”, Algebra and Logic, 49:6 (2010), 561–565  mathnet  crossref  mathscinet  isi
    3. O. V. Shashkov, “The join of varieties with associative-commutative intersection of bounded index”, Siberian Math. J., 56:3 (2015), 557–564  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:16
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022